Outline symmetric latin squares.

Chetwynd, Amanda G. and Hilton, A. J. W. (1991) Outline symmetric latin squares. Discrete Mathematics, 97 (1-3). pp. 101-117. ISSN 0012-365X

Full text not available from this repository.

Abstract

We define two symmetrical analogues of the notion of an outline latin square; we prove that each is an amalgamation of a simple symmetrical latin square like structure; and we show that various embedding theorems are consequences of these results.

Item Type:
Journal Article
Journal or Publication Title:
Discrete Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
20949
Deposited By:
Deposited On:
05 Dec 2008 09:01
Refereed?:
No
Published?:
Published
Last Modified:
01 Jan 2020 06:19